EconPapers    
Economics at your fingertips  
 

Travelling-wave solutions of coupled nonlinear evolution equations

W. Malfliet

Mathematics and Computers in Simulation (MATCOM), 2003, vol. 62, issue 1, 101-108

Abstract: The tanh technique is used to solve exactly a set of nonlinear coupled equations small describing a problem arising in geochemistry. Next a coupled problem originating from the field of (deterministic) random walk theory with reaction kinetics is investigated but now solved approximately. The latter solution corresponds quite well with numerical results.

Keywords: Nonlinear waves; reaction–diffusion equations; Tanh method (search for similar items in EconPapers)
Date: 2003
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378475402001829
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:62:y:2003:i:1:p:101-108

Access Statistics for this article

Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens

More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:matcom:v:62:y:2003:i:1:p:101-108